| Catalog Number |
8002950 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the clinical staff noticed a burning smell emanating from the infuser during the initiation of blood products.Additionally, a leak was observed at connection site #4 of the blood tubing.The tubing was primed, and after the device was plugged in and turned on, it started to heat, and the rn noticed a leak.The tubing was not connected to the patient, and the diagnosis was for train versus pedestrian.There were no patient involvement and no harm.
Additional Manufacturer Narrative
No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
No device was received for investigation.Therefore, the reported complaint is unable to be confirmed.If the device is received, the investigation will be re-opened for further evaluations.